# SDR DALA2022121408119

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,460 hours, 10,915 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR LOCATED INTERNAL AREA FR63 TO FR63A IN AFT CARGO COMPARTMENT.  REF ER/A 603078-14.
